How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Its after hours and my psychiatrist hasn't called me back

Customer Question

its after hours and my psychiatrist hasn't called me back from the call i put in with his answering service. i am to take 1 vyvanse in the morning (60mg) and he also prescribed me klonopin .5 mg (1/2 pill in the morning and 1/2 pilll in the afternoon and one whole pill at night. ) i normally dont mix my vyvanse and klonopin and i just take one vyvanse in the morning and 1 klonopin in the evening. today i took my vyvanse this morning as normal and this evening at about 9pm, i went to take my klonopin and took vyvanse instead. now im wired. i dont want to be up all night. my psychiatrist isn't calling me back and im not sure if 1. it was safe to take another 60mg vyvanse since 70mg is suppose to be max dosage and 2. i dont know if it's safe to take the klonopin on top of all of that. will this be ok?
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 3 months ago.

Dear customer,

Since when are you taking these medications?

Related Medical Questions